Journal article icon

Journal article

Isodiametric and isoperimetric inequalities for complexes and groups

Abstract:

It is shown that D. Cohen's inequality bounding the isoperimetric function of a group by the double exponential of its isodiametric function is valid in the more general context of locally finite simply connected complexes. It is shown that in this context this bound is 'best possible'. Also studied are second-dimensional isoperimetric functions for groups and complexes. It is shown that the second-dimensional isoperimetric function of a group is bounded by a recursive function. By a similar ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0024610700008942

Authors


Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
62
Issue:
1
Pages:
97-106
Publication date:
2000-08-05
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:88edf1c1-bcd8-455d-8674-f9b0ce5f577d
Source identifiers:
191453
Local pid:
pubs:191453
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP